Associate Professor Qiying Wang

F07 - Carslaw Building
The University of Sydney

Telephone 9351 5762
Fax 9351 4534

Website Personal web page

Research interests

Qiying Wang is a member of the Statistics Research Group.

Research Interests

  • Nonstationary time series econometrics
  • Nonparametric statistics
  • Econometric Theory
  • Local time Theory
  • Self-normalized limit theory.

Teaching and supervision

Timetable

Selected grants

2013

  • Asymptotics in non-linear cointegrating regression: Theory and Applications; Wang Q, Tudor C, Liu W; Australian Research Council (ARC)/Discovery Projects (DP).

2007

  • Asymptotic Expansions and Large deviations in Probability and Statistics: Theory and Applications; Robinson J, Weber N; Australian Research Council (ARC)/Discovery Projects (DP).

2004

  • Empirical saddlepoint approximation & self-normalized limit theorems; Robinson J, Wang Q; Australian Research Council (ARC)/Discovery Projects (DP).
  • Asymptotics of fractional processes with applications; Wang Q; DVC Research/Research and Development Scheme: Newly Appointed Staff (NAS).

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Wang, Q. (2014). Martingale limit theorem revisited and nonlinear cointegrating regression. Econometric Theory, 30(3), 509-535. [More Information]
  • Chan, N., Wang, Q. (2014). Uniform convergence for non-parametric estimators with non-stationary data. Econometric Theory, 30(5), 1110-1133. [More Information]
  • Wang, Q., Chan, N. (2014). Uniform convergence rates for a class of martingales with application in non-linear cointegrating regression. Bernoulli, 20(1), 207-230. [More Information]
  • Gao, J., Wang, Q., Yin, J. (2013). Long-range Dependent Time Series Specification. Bernoulli, 19(5A), 1714-1749. [More Information]
  • Wang, Q., Wang, Y. (2013). Nonparametric cointegrating regression with NNH errors. Econometric Theory, 29(1), 1-27. [More Information]
  • Liu, W., Shao, Q., Wang, Q. (2013). Self Normalized Cramer type Moderate Deviations for the Maximum of Sums. Bernoulli, 19(3), 1006-1027. [More Information]
  • Shao, Q., Wang, Q. (2013). Self-normalized Limit Theorems: A Survey. Probability Surveys, 10, 69-93. [More Information]
  • Wang, Q., Phillips, P. (2012). A Specification Test for Nonlinear Nonstationary Models. Annals of Statistics, 40(2), 727-758. [More Information]
  • Hu, Z., Robinson, J., Wang, Q. (2012). Tail approximations for samples from a finite population with applications to permutation tests. ESAIM: Probability and Statistics, 16, 425-435. [More Information]
  • Wang, Q., Phillips, P. (2011). Asymptotic theory for zero energy functionals with nonparametric regression applications. Econometric Theory, 27(2), 235-259. [More Information]
  • Lai, T., Shao, Q., Wang, Q. (2011). Cramer Type Moderate Deviations for Studentized U-statistics. ESAIM: Probability and Statistics, 15(2011), 168-179. [More Information]
  • Wang, Q. (2011). Refined Self-normalized Large Deviations for Independent Random Variables. Journal of Theoretical Probability, 24(2), 307-329. [More Information]
  • Gao, J., Wang, Q., Yin, Q. (2011). Specification testing in nonlinear time series with long-range dependence. Econometric Theory, 27(2), 260-284. [More Information]
  • Jing, B., Wang, Q. (2010). A Unified Approach to Edgeworth Expansions for a General Class of Statistics. Statistica Sinica, 20, 613-636.
  • Hall, P., Wang, Q. (2010). Strong approximations of level exceedences related to multiple hypothesis testing. Bernoulli, 16(2), 418-434.
  • Wang, Q., Phillips, P. (2009). Asymptotic theory for local time density estimation and nonparametric cointegrating regression. Econometric Theory, 25, 710-738.
  • Helmers, R., Wang, Q., Zitikis, R. (2009). Confidence regions for the intensity function of a cyclic Poisson process. Statistical Inference for Stochastic Processes, 12(1), 21-36.
  • Hu, Z., Shao, Q., Wang, Q. (2009). Cramer type Moderate deviations for the Maximum of Self-normalized Sums. Electronic Journal of Probability, 14(41), 1181-1197.
  • Wang, Q., Hall, P. (2009). Relative errors in central limit theorems for student's t statistic, with applications. Statistica Sinica, 19(1), 343-354.
  • Wang, Q., Phillips, P. (2009). Structural nonparametric cointegrating regression. Econometrica, 77(6), 1901-1948.
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2008). Asymptotics of Studentized U-type processes for changepoint problems. Acta Mathematica Hungarica, 121(4), 333-357. [More Information]
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2008). On weighted approximations in D[0,1] with applications to self-normalized partial sum processes. Acta Mathematica Hungarica, 121(4), 307-332. [More Information]
  • Hu, Z., Robinson, J., Wang, Q. (2007). Cramer-Type Large Deviations for Samples from a Finite Population. Annals of Statistics, 35(2), 673-696.
  • Hu, Z., Robinson, J., Wang, Q. (2007). Edgeworth expansions for a sample sum from a finite set of independent random variables. Electronic Journal of Probability, 12(Paper no. 52), 1402-1417.
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2006). Change in the mean in the domain of attraction of the normal law. Austrian Journal of Statistics, 35(2 & 3), 93-103.
  • Wang, Q., Weber, N. (2006). Exact convergence rate and leading term in the central limit theorem for U-statistics. Statistica Sinica, 16(4), 1409-1422.
  • Wang, Q. (2005). Limit theorems for self-normalized large deviations. Electronic Journal of Probability, 10(38), 1260-1285.
  • Robinson, J., Wang, Q. (2005). On the Self-Normalized Cramer-type Large Deviation. Journal of Theoretical Probability, 18(4), 891-909. [More Information]
  • Zhao, L., Wu, C., Wang, Q. (2004). Berry-Esseen Bound For A Sample Sum From A Finite Set Of Independent Random Variables. Journal of Theoretical Probability, 17(3), 557-572.
  • Hall, P., Wang, Q. (2004). Exact Convergence Rate And Leading Term In Central Limit Theorem For Student's t Statistic. Annals of Probability, 32(2), 1419-1437.
  • Wang, Q., Jing, B. (2004). Weighted Bootstrap For U-Statistics. Journal of Multivariate Analysis, 91(2), 177-198. [More Information]
  • Wang, Q., Lin, Y., Gulati, C. (2003). Asymptotics for general fractionally integrated processes with applications to unit root tests. Econometric Theory, 19(1), 143-164.
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2003). Darling-Erdős theorem for self-normalized sums. Annals of Probability, 31(2), 676-692.
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2003). Donsker's theorem for self-normalized partial sums processes. Annals of Probability, 31(3), 1228-1240.
  • Jing, B., Wang, Q. (2003). Edgeworth expansion for U-statistics under minimal conditions. Annals of Statistics, 31(4), 1376-1391.
  • Jing, B., Shao, Q., Wang, Q. (2003). Self-normalized Cramer-type large deviations for independent random variables. Annals of Probability, 31(4), 2167-2215.
  • Wang, Q., Lin, Y., Gulati, C. (2003). Strong approximation for long memory processes with applications. Journal of Theoretical Probability, 16(2), 377-389.
  • Wang, Q., Lin, Y., Gulati, C. (2002). Asymptotics for general nonstationary fractionally integrated processes without prehistoric influence. Journal of Applied Mathematics and Decision Sciences, 6(4), 255-269.
  • Wang, Q. (2002). Non-uniform Berry-Esseen bound for U-statistics. Statistica Sinica, 12(4), 1157-1169.
  • Wang, Q., Lin, Y., Gulati, C. (2002). The invariance principle for linear processes with applications. Econometric Theory, 18, 119-139.
  • Wang, Q., Lin, X., Gulati, C. (2001). Asymptotics for moving average processes with dependent innovations. Statistics and Probability Letters, 54(4), 347-356.

Conferences

  • Wang, Q. (2004). On Darling Erdos type theorems for self-normalized sums. ICAMS'02 International Conference on Asymptotic Methods in Stochastics, Fields Institute Communications: American Mathematical Society.
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2004). On Weighted Approximations And Strong Limit Theorems For Self-Normalized Partial Sums Processes. ICAMS'02 International Conference on Asymptotic Methods in Stochastics, Fields Institute Communications: American Mathematical Society.

2014

  • Wang, Q. (2014). Martingale limit theorem revisited and nonlinear cointegrating regression. Econometric Theory, 30(3), 509-535. [More Information]
  • Chan, N., Wang, Q. (2014). Uniform convergence for non-parametric estimators with non-stationary data. Econometric Theory, 30(5), 1110-1133. [More Information]
  • Wang, Q., Chan, N. (2014). Uniform convergence rates for a class of martingales with application in non-linear cointegrating regression. Bernoulli, 20(1), 207-230. [More Information]

2013

  • Gao, J., Wang, Q., Yin, J. (2013). Long-range Dependent Time Series Specification. Bernoulli, 19(5A), 1714-1749. [More Information]
  • Wang, Q., Wang, Y. (2013). Nonparametric cointegrating regression with NNH errors. Econometric Theory, 29(1), 1-27. [More Information]
  • Liu, W., Shao, Q., Wang, Q. (2013). Self Normalized Cramer type Moderate Deviations for the Maximum of Sums. Bernoulli, 19(3), 1006-1027. [More Information]
  • Shao, Q., Wang, Q. (2013). Self-normalized Limit Theorems: A Survey. Probability Surveys, 10, 69-93. [More Information]

2012

  • Wang, Q., Phillips, P. (2012). A Specification Test for Nonlinear Nonstationary Models. Annals of Statistics, 40(2), 727-758. [More Information]
  • Hu, Z., Robinson, J., Wang, Q. (2012). Tail approximations for samples from a finite population with applications to permutation tests. ESAIM: Probability and Statistics, 16, 425-435. [More Information]

2011

  • Wang, Q., Phillips, P. (2011). Asymptotic theory for zero energy functionals with nonparametric regression applications. Econometric Theory, 27(2), 235-259. [More Information]
  • Lai, T., Shao, Q., Wang, Q. (2011). Cramer Type Moderate Deviations for Studentized U-statistics. ESAIM: Probability and Statistics, 15(2011), 168-179. [More Information]
  • Wang, Q. (2011). Refined Self-normalized Large Deviations for Independent Random Variables. Journal of Theoretical Probability, 24(2), 307-329. [More Information]
  • Gao, J., Wang, Q., Yin, Q. (2011). Specification testing in nonlinear time series with long-range dependence. Econometric Theory, 27(2), 260-284. [More Information]

2010

  • Jing, B., Wang, Q. (2010). A Unified Approach to Edgeworth Expansions for a General Class of Statistics. Statistica Sinica, 20, 613-636.
  • Hall, P., Wang, Q. (2010). Strong approximations of level exceedences related to multiple hypothesis testing. Bernoulli, 16(2), 418-434.

2009

  • Wang, Q., Phillips, P. (2009). Asymptotic theory for local time density estimation and nonparametric cointegrating regression. Econometric Theory, 25, 710-738.
  • Helmers, R., Wang, Q., Zitikis, R. (2009). Confidence regions for the intensity function of a cyclic Poisson process. Statistical Inference for Stochastic Processes, 12(1), 21-36.
  • Hu, Z., Shao, Q., Wang, Q. (2009). Cramer type Moderate deviations for the Maximum of Self-normalized Sums. Electronic Journal of Probability, 14(41), 1181-1197.
  • Wang, Q., Hall, P. (2009). Relative errors in central limit theorems for student's t statistic, with applications. Statistica Sinica, 19(1), 343-354.
  • Wang, Q., Phillips, P. (2009). Structural nonparametric cointegrating regression. Econometrica, 77(6), 1901-1948.

2008

  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2008). Asymptotics of Studentized U-type processes for changepoint problems. Acta Mathematica Hungarica, 121(4), 333-357. [More Information]
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2008). On weighted approximations in D[0,1] with applications to self-normalized partial sum processes. Acta Mathematica Hungarica, 121(4), 307-332. [More Information]

2007

  • Hu, Z., Robinson, J., Wang, Q. (2007). Cramer-Type Large Deviations for Samples from a Finite Population. Annals of Statistics, 35(2), 673-696.
  • Hu, Z., Robinson, J., Wang, Q. (2007). Edgeworth expansions for a sample sum from a finite set of independent random variables. Electronic Journal of Probability, 12(Paper no. 52), 1402-1417.

2006

  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2006). Change in the mean in the domain of attraction of the normal law. Austrian Journal of Statistics, 35(2 & 3), 93-103.
  • Wang, Q., Weber, N. (2006). Exact convergence rate and leading term in the central limit theorem for U-statistics. Statistica Sinica, 16(4), 1409-1422.

2005

  • Wang, Q. (2005). Limit theorems for self-normalized large deviations. Electronic Journal of Probability, 10(38), 1260-1285.
  • Robinson, J., Wang, Q. (2005). On the Self-Normalized Cramer-type Large Deviation. Journal of Theoretical Probability, 18(4), 891-909. [More Information]

2004

  • Zhao, L., Wu, C., Wang, Q. (2004). Berry-Esseen Bound For A Sample Sum From A Finite Set Of Independent Random Variables. Journal of Theoretical Probability, 17(3), 557-572.
  • Hall, P., Wang, Q. (2004). Exact Convergence Rate And Leading Term In Central Limit Theorem For Student's t Statistic. Annals of Probability, 32(2), 1419-1437.
  • Wang, Q. (2004). On Darling Erdos type theorems for self-normalized sums. ICAMS'02 International Conference on Asymptotic Methods in Stochastics, Fields Institute Communications: American Mathematical Society.
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2004). On Weighted Approximations And Strong Limit Theorems For Self-Normalized Partial Sums Processes. ICAMS'02 International Conference on Asymptotic Methods in Stochastics, Fields Institute Communications: American Mathematical Society.
  • Wang, Q., Jing, B. (2004). Weighted Bootstrap For U-Statistics. Journal of Multivariate Analysis, 91(2), 177-198. [More Information]

2003

  • Wang, Q., Lin, Y., Gulati, C. (2003). Asymptotics for general fractionally integrated processes with applications to unit root tests. Econometric Theory, 19(1), 143-164.
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2003). Darling-Erdős theorem for self-normalized sums. Annals of Probability, 31(2), 676-692.
  • Csorgo, M., Szyszkowicz, B., Wang, Q. (2003). Donsker's theorem for self-normalized partial sums processes. Annals of Probability, 31(3), 1228-1240.
  • Jing, B., Wang, Q. (2003). Edgeworth expansion for U-statistics under minimal conditions. Annals of Statistics, 31(4), 1376-1391.
  • Jing, B., Shao, Q., Wang, Q. (2003). Self-normalized Cramer-type large deviations for independent random variables. Annals of Probability, 31(4), 2167-2215.
  • Wang, Q., Lin, Y., Gulati, C. (2003). Strong approximation for long memory processes with applications. Journal of Theoretical Probability, 16(2), 377-389.

2002

  • Wang, Q., Lin, Y., Gulati, C. (2002). Asymptotics for general nonstationary fractionally integrated processes without prehistoric influence. Journal of Applied Mathematics and Decision Sciences, 6(4), 255-269.
  • Wang, Q. (2002). Non-uniform Berry-Esseen bound for U-statistics. Statistica Sinica, 12(4), 1157-1169.
  • Wang, Q., Lin, Y., Gulati, C. (2002). The invariance principle for linear processes with applications. Econometric Theory, 18, 119-139.

2001

  • Wang, Q., Lin, X., Gulati, C. (2001). Asymptotics for moving average processes with dependent innovations. Statistics and Probability Letters, 54(4), 347-356.

To update your profile click here. For support on your academic profile contact .